Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 547459, 14 pages
http://dx.doi.org/10.1155/2012/547459
Research Article

The Multiple Gamma-Functions and the Log-Gamma Integrals

1Xi’an International Studies University, Xi’an, Shaanxi 710128, China
2Department Of Mathematics, Weinan Teachers’ College, Shaanxi 714000, China

Received 15 May 2012; Accepted 30 July 2012

Academic Editor: Shigeru Kanemitsu

Copyright © 2012 X.-H. Wang and Y.-L. Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.